# SDR MALA060095

- Difficulty date: February 14, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 20,886 hours, 22,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 306
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2Y CHECK IN BNA, FOUND SEAT TRACK AT LBL 18.3 AND FS306 IS CORRODED OUT OF LIMITS AND HAS BEEN REPAIRED IAW MESABA EO#S53342.
